website


GRIPPOSTAD Complex pseudoephedrine hydrochloride

STADA Consumer Health Deutschland GmbH

Sale price £27.97 Regular price £40.00

Tax included. Shipping calculated at checkout.

Grippostad® Complex ASS / pseudoephedrine hydrochloride with orange flavor 500 mg / 30 mg granules for oral suspension


For use in adults and adolescents from 16 years of age. Acetylsalicylic acid / pseudoephedrine hydrochloride. To treat symptoms of congestion in the nose / sinuses (rhinosinusitis), pain and fever associated with a cold and / or flu-like symptoms. If you only have one of the above symptoms, it may be more effective to take a medicine that contains only one of the active ingredients. Note: Do not take this medicine for more than 3 days. If you don't feel better or even worse after 3 days, contact your doctor. Maximum daily dose: up to 6 sachets. Contains sucrose.

Active ingredients: Acetylsalicylic acid / pseudoephedrine hydrochloride


For pseudoephedrine hydrochloride information on risks and side effects, read the package insert and ask your doctor or pharmacist.


STADA Consumer Health Deutschland GmbH, Stadastraße 2–18, 61118 Bad Vilbel

IN CASE OF ROTARY NOSE WITH COLD-RELATED PAIN AND FEVER
If you have to get fit quickly and a cold is unwanted and persistent, the new Grippostad® Complex can work quickly. It is used to treat swelling of the mucous membranes of the nose and paranasal sinuses in the event of a cold with associated cold-related pain and fever as a result of a flu-like infection. The drinking granules contain 500 mg acetylsalicylic acid and 30 mg pseudoephedrine hydrochloride per sachet. Grippostad Complex allows you to breathe freely again quickly and has no dampening effect - you stay awake and active despite having a cold.

QUICK HELP WITH RUNNING & CLOGGED NOSE
Free the nose. Ensures the swelling of the nasal mucous membrane is swollen. Relieves cold symptoms such as pain and fever. Easy to use. For adults and adolescents from 16 years of age

NOSE FULL OF RAIN AND HEADACHE OR LIMB PAIN?
A cold with cold-related pain can significantly affect everyday life. A runny nose is usually transmitted via viruses through droplet infection. In these cases, one wishes to be able to combat the runny nose with the accompanying cold-related pain and fever quickly and effectively. The new Grippostad® Complex can alleviate the symptoms associated with headaches and body aches in connection with fever. The preparation can be taken both with the first symptoms and with an existing cold with fever and pain. The drinking granules also dissolve in cold water and are particularly suitable for those sick who cannot and do not want to swallow capsules.

RUNNING (ACUTE RHINITIS)
A runny nose is one of the most common infectious diseases in humans. The nasal mucous membrane is inflamed and the mobility of the cilia is restricted. As a result, the body cannot flush out pathogens sufficiently through the nasal secretions, for example. The symptoms are a stuffy, runny and itchy nose, watery eyes and the urge to sneeze.

VIRUSES & DROPLET INFECTION
A runny nose is caused by various viruses or bacteria. The most common cause of acute rhinitis is viral infection. Over 200 different viruses can cause a cold, for example influenza, rhino, adeno, RS, corona, ECHO and coxsackie viruses. They are usually transmitted from person to person through a droplet infection - sneezing, coughing, or saliva.

PREVENT THROUGH HYGIENE
Viruses are often through direct contact with sick people or through potentially infected surfaces such as door handles or handles. Frequent, careful hand washing is therefore an important protection against viral infections. The hands and finger spaces should be cleaned thoroughly with soap for about 30 seconds and contact with the face should be avoided.

FREQUENTLY ASKED QUESTIONS pseudoephedrine hydrochloride & ANSWERS
Which active ingredients does Grippostad® Complex contain? 1 sachet of Grippostad® Complex contains: 500 mg acetylsalicylic acid (Ph.Eur.) And 30 mg pseudoephedrine hydrochloride. Excipient with known effect: 1869 mg sucrose per sachet. Other ingredients: citric acid, hypromellose, orange flavor.

How many times a day can Grippostad® Complex be taken?
Adults and adolescents aged 16 and over can take a single dose (1 sachet) of the granules stirred into water every 4-8 hours. The maximum daily dose is 6 sachets.

What should be considered when taking Grippostad® Complex?
Grippostad® Complex should only be used if the nasal mucous membrane swelling is accompanied by pain and / or fever. If only one symptom predominates, a monopreparation should be used. Grippostad® Complex must not be taken for more than 3 days. If symptoms persist after 3 days of treatment, seek medical advice.

Which preparations can I use alternatively if I have a cold? Grippostad® C - the STADA cold all-rounder not only has a fever-lowering effect in the event of a cold and in headaches and body aches, but also supports the normal function of the immune system through the vitamin C it contains. Grippostad® C is well tolerated and also suitable for risk groups (asthma (with the exception of analgesic asthma), high blood pressure and diabetes (without renal insufficiency) and elderly patients.

Grippostad® Complex ASS / pseudoephedrine hydrochloride with orange flavor 500 mg / 30 mg granules for oral suspension. For use by adults and adolescents from 16 years of age. Active ingredients: acetylsalicylic acid / pseudoephedrine hydrochloride. To treat symptoms of congestion in the nose / sinuses (rhinosinusitis), pain and fever associated with a cold and / or flu-like symptoms. If you only have one of the above symptoms, it may be more effective to take a medicine that contains only one of the active ingredients. Note: Do not take this medicine for more than 3 days. If you don't feel better or even worse after 3 days, contact your doctor. Maximum daily dose: up to 6 sachets. Contains sucrose.

For pseudoephedrine hydrochloride information on risks and side effects, read the package insert and ask your doctor or pharmacist. STADA Consumer Health Deutschland GmbH, Stadastraße 2–18, 61118 Bad Vilbel